IJPAM: Volume 94, No. 1 (2014)
ALEXANDROV FUZZY TOPOLOGIES AND
UPPER APPROXIMATION OPERATORS
Department of Mathematics
Gangneung, Gangwondo, 210-702, KOREA
Abstract. In this paper, we investigate functorial relations between Alexandrov fuzzy topologies and upper approximation operators in complete residuated lattices. We present some examples.
Received: May 3, 2014
AMS Subject Classification: 03E72, 03G10, 06A15, 06F07, 54A40
Key Words and Phrases: complete residuated lattices, fuzzy preorders, upper approximation operators, Alexandrov fuzzy topologies
Download paper from here.
DOI: 10.12732/ijpam.v94i1.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 89 - 99
This work is licensed under the Creative Commons Attribution International License (CC BY).